MathSciNet Relay Station
MathSciNet bibliographic data
MR438568 62F15
Ferguson, Thomas S. Prior distributions on spaces of probability measures. Ann. Statist. 2 (1974), 615–629.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement